# SDR USAA2011021890792

- Difficulty date: January 10, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED BEAR STRAP AT BS 304.5, WL 258.  REPAIRED BEAR STRAP AT BS 304.5, WL 258 IAW EA 102576.
